Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2015, 6:06 PM CDT for Allamakee County, Iowa; Crawford County, Wisconsin. It was in force for 54 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 6:06 PM CDT (23:06 UTC)
- Expired
- Jun 29, 2015, 7:00 PM CDT
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Allamakee County, IA, Crawford County, WI
The radar
The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 6:09 PM CDT | HAIL 1 | 3 Nnw Lansing, IA | |
| Jun 29, 6:21 PM CDT | HAIL 0.5 | 4 Nw Harpers Ferry, IA | |
| Jun 29, 6:22 PM CDT | HAIL 1 | 3 Nnw Harpers Ferry, IA | |
| Jun 29, 6:22 PM CDT | HAIL 1 | 4 Nw Harpers Ferry, IA | |
| Jun 29, 6:28 PM CDT | HAIL 0.88 | Harpers Ferry, IA | |
| Jun 29, 6:32 PM CDT | HAIL 0.25 | Harpers Ferry, IA | |
| Jun 29, 6:33 PM CDT | HAIL 0.5 | Harpers Ferry, IA | |
| Jun 29, 6:44 PM CDT | HAIL 0.5 | 4 N Prairie Du Chien, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 1:57 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649
WUUS53 KARX 292306
SVRARX
IAC005-WIC023-300000-
/O.NEW.KARX.SV.W.0023.150629T2306Z-150630T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
606 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...
NORTHWESTERN CRAWFORD COUNTY IN SOUTHWESTERN WISCONSIN...
* UNTIL 700 PM CDT
* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANSING...
MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LANSING AROUND 610 PM CDT.
HARPERS FERRY AROUND 635 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SENECA...EASTMAN...DE SOTO...FERRYVILLE AND WATERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9137 4342 9137 4342 9106 4319 9088
4308 9118
TIME...MOT...LOC 2306Z 343DEG 22KT 4339 9123
HAIL...1.00IN
WIND...<50MPH
$$
RIECK5 follow-up statements
591
WWUS53 KARX 292310
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
610 PM CDT MON JUN 29 2015
IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
610 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANSING...
MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL REPORTED ABOUT 2 MILES NORTHWEST
OF LANSING IOWA.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
HARPERS FERRY AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SENECA...EASTMAN...DE SOTO...FERRYVILLE AND WATERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9137 4342 9137 4342 9106 4319 9088
4308 9118
TIME...MOT...LOC 2309Z 343DEG 22KT 4337 9122
HAIL...1.00IN
WIND...<50MPH
$$
RIECK105
WWUS53 KARX 292321
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CDT MON JUN 29 2015
IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
621 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...
AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARPERS
FERRY...OR 8 MILES SOUTH OF LANSING...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
HARPERS FERRY AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SENECA...EASTMAN...FERRYVILLE...WATERVILLE AND LYNXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9137 4336 9134 4339 9106 4319 9088
4308 9118
TIME...MOT...LOC 2321Z 339DEG 23KT 4324 9117
HAIL...1.00IN
WIND...<50MPH
$$
RIECK076
WWUS53 KARX 292326
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT MON JUN 29 2015
IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
626 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...
AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARPERS
FERRY...OR 10 MILES NORTH OF PRAIRIE DU CHIEN...MOVING SOUTH AT 25
MPH.
HAZARD...QUARTER SIZE HAIL REPORTED BETWEEN LANSING AND HARPERS
FERRY.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ALLAMAKEE AND NORTHWESTERN CRAWFORD COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...SENECA...EASTMAN...FERRYVILLE...WATERVILLE
AND LYNXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9137 4336 9134 4339 9106 4319 9088
4308 9118
TIME...MOT...LOC 2325Z 347DEG 21KT 4319 9115
HAIL...1.00IN
WIND...<50MPH
$$
RIECK777
WWUS53 KARX 292329
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 PM CDT MON JUN 29 2015
IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
629 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND WEST CENTRAL CRAWFORD COUNTIES...
AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HARPERS
FERRY...OR 9 MILES NORTH OF PRAIRIE DU CHIEN...MOVING SOUTH AT 25
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN ALLAMAKEE AND WEST CENTRAL CRAWFORD COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...EASTMAN...WATERVILLE...LYNXVILLE...EFFIGY
MOUNDS AND LOCK AND DAM 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9133 4326 9131 4332 9104 4319 9088
4308 9118
TIME...MOT...LOC 2328Z 347DEG 21KT 4317 9115
HAIL...1.00IN
WIND...<50MPH
$$
RIECK441
WWUS53 KARX 292342
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
642 PM CDT MON JUN 29 2015
IAC005-WIC023-300000-
/O.CON.KARX.SV.W.0023.000000T0000Z-150630T0000Z/
ALLAMAKEE IA-CRAWFORD WI-
642 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN ALLAMAKEE AND WEST CENTRAL CRAWFORD COUNTIES...
AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOOMINGTON...
OR 9 MILES SOUTHEAST OF PRAIRIE DU CHIEN...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE... HARPERS
FERRY...EASTMAN...LYNXVILLE...ANDY MOUNTAIN CAMPGROUND...YELLOW
RIVER STATE FOREST AND THE MISSISSIPPI RIVER NEAR LYNXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4308 9130 4319 9128 4325 9101 4317 9094
4308 9118
TIME...MOT...LOC 2341Z 343DEG 22KT 4293 9105
HAIL...1.00IN
WIND...<50MPH
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:30 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 29, 2:30 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 230 PM CDT MON JUN 29 2015 .SHORT TERM...(TONIGHT AND TUESDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 UPPER LEVEL SHORTWAVE TOUGH DROPPING SOUTHWARD ACROSS THE REGION THIS AFTERNOON...PROVIDING MUCH OF THE FORCING FOR THE ONGOING SHOWERS AND THUNDERSTORMS. AROUND 2000 J/KG SBCAPE ALONG AND WEST OF THE MISSISSIPPI RIVER VIA THE RAP TO HELP POWER THE STORMS. HOWEVER...RAP/HRRR BUFKIT SOUNDINGS CONTINUE TO PAINT A SKINNY CAPE PROFILE...NOT SUPPORTIVE OF STRONG UPDRAFTS. SHEAR IS A BIT BETTER COMPARED TO YESTERDAY...BUT STILL RELATIVELY MEAGER. RAP PEGS 0-6KM SHEAR AT 20-25 KTS...MOST OF WHICH IS IN THE 0-3 KM LAYER. WITH A RELATIVELY DRY SUB CLOUD LAYER...EXPECT SOME ENHANCED WIND GUSTS WITH THE STRONGER STORMS. COULD SEE SOME LARGE HAIL...BUT A BUNCH OF PEA TO 1/2 INCH SIZE MIGHT BE MORE LIKELY. WIND GUSTS UP TO 40-45 KTS ALSO LOOKS REASONABLE. CAN/T RULE OUT SOMETHING HIGHER IF BOWING SEGMENTS START DEVELOPING. MESO MODELS WERE A BIT BEHIND ON THE DEVELOPMENT/SPEED OF THE CONVECTION...BUT TRENDS AND LATER RUNS FAVOR CLEARING THE BULK OF PRECIPITATION SOUTH/EAST OF THE FORECAST AREA BY 03Z. MAIN STRONG-SEVERE THREAT WOULD BE THROUGH 7-8 PM. THE UPPER LEVEL TROUGH TAKES A RIGHT TURN AS IT GETS THROUGH THE FORECAST AREA LATER TONIGHT...TAKING AIM AT THE EASTERN GREAT LAKES. SHOULD PROVIDE ENOUGH FORCING FOR MORE SHOWERS/STORMS ACROSS EASTERN WI...AND DEPENDING ON SPEED OF THE SYSTEM...COULD LINGER INTO WESTERN WI IN THE MORNING. WILL CONTINUE SOME SMALL POPS LATE OVERNIGHT/EARLY TUE MORNING TO ACCOUNT FOR THIS. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 230 PM CDT MON JUN 29 2015 MODELS IN GOOD AGREEMENT WITH A GRADUAL BREAKDOWN OF THE AMPLIFIED WEST COAST RIDGE...RESULTING IN A CHANGE FROM NORTHWEST FLOW TO MORE ZONAL FOR THE WEEKEND. GFS/ECMWF/GEM ALSO IN FAVOR OF SHUNTING ANY RIPPLES ON THE FLOW SOUTH/NORTH...TRENDING TOWARD A DRY STRING OF DAYS. EVEN WED...WHICH MODELS HAVE BEEN BOUNCING BACK AND FORTH ON WHETHER TO SPIN A SHORTWAVE ACROSS THE REGION...NOW SUGGEST THE SFC HIGH WILL WIN OUT...KEEPING THAT PIECE OF ENERGY SOUTHWEST. SOME SMALL RAIN CHANGES MAY CREEP IN A FEW DAYS BASED ON THE CONSENSUS SOLUTION...BUT OVERALL...IT LOOKS MORE DRY THAN NOT FROM WED INTO THE WEEKEND. MONDAY SHOWS SOME POTENTIAL FOR A STORMY DAY...WITH A COLD FRONT DROPPING ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1233 PM CDT MON JUN 29 2015 FOCUS IS ON POSSIBLE SEVERE THUNDERSTORMS THIS AFTERNOON AS A MID- LEVEL TROUGH DROPS THROUGH THE REGION. MAINLY VFR CONDITIONS EXPECTED BETWEEN THUNDERSTORMS...DETERIORATING INTO IFR TEMPORARILY IN THE 21-23Z TIME FRAME. ALSO...WATCH FOR STRONG MICROBURST TYPE WINDS WITH THESE STORMS. LOOK FOR THE CONVECTION TO CLEAR SOUTHEAST OF THE KRST/KLSE TAF SITES AROUND 01-02Z. LOOKS LIKE STRATUS/FOG WITH SETUP UP AGAIN EARLY TUESDAY MORNING...SIMILAR TO THIS MORNING. LOOKING FOR KRST TO SLIP INTO IFR AFTER 07Z AND KLSE AROUND 09Z. PLAN ON IMPROVEMENT INTO VFR RANGE AGAIN AFTER 14Z. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RIECK LONG TERM....RIECK AVIATION.....DAS
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1145 AM CDT MON JUN 29 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-301000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1145 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE SOUTH ACROSS THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE...MAINLY NORTH OF INTERSTATE 90 AND BETWEEN 2 AND 8 PM. HAIL AND STRONG WIND GUSTS ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FOR MUCH OF TUESDAY AFTERNOON THROUGH SUNDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW SPOTTER GROUPS COULD BE NEEDED THIS AFTERNOON AND EARLY EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
In the hours before
Local storm report, Jun 29, 5:20 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
520 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 3 W LA CRESCENT 43.83N 91.36W
06/29/2015 E1.50 INCH HOUSTON MN BROADCAST MEDIA
AT WXOW TELEVISION STUDIOS
0512 PM HAIL 3 W LA CRESCENT 43.83N 91.36W
06/29/2015 M1.00 INCH HOUSTON MN BROADCAST MEDIA
0520 PM HAIL 4 W LA CRESCENT 43.83N 91.38W
06/29/2015 E1.50 INCH HOUSTON MN AMATEUR RADIO
PLUS WIND GUSTS OF 45 KTS
&&
SHEALocal storm report, Jun 29, 5:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 2 N BROWNSVILLE 43.73N 91.28W
06/29/2015 E0.25 INCH HOUSTON MN PUBLIC
&&
SHEALocal storm report, Jun 29, 5:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 W BROWNSVILLE 43.70N 91.34W
06/29/2015 E1.00 INCH HOUSTON MN PUBLIC
&&
SHEALocal storm report, Jun 29, 5:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
538 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 S BROWNSVILLE 43.67N 91.28W
06/29/2015 E0.88 INCH HOUSTON MN PUBLIC
&&
SHEALocal storm report, Jun 29, 5:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 S GENOA 43.53N 91.23W
06/29/2015 E0.25 INCH VERNON WI PUBLIC
&&
SHEALocal storm report, Jun 29, 6:00 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
600 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 1 SSW VICTORY 43.47N 91.22W
06/29/2015 E0.25 INCH VERNON WI PUBLIC
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:20 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 55 min |
| Jun 29, 6:40 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 50 min |
| Jun 29, 6:53 PM CDT | Special Weather Statement | ARX | Allamakee, Winneshiek | 37 min |
| Jun 29, 2:31 PM CDT | Special Weather Statement | ARX | Taylor | 44 min |
| Jun 29, 2:35 PM CDT | Special Weather Statement | ARX | Buffalo | 25 min |
| Jun 29, 2:59 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 46 min |
| Jun 29, 3:09 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 21 min |
| Jun 29, 3:24 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Jackson, Trempealeau | 51 min |
| Jun 29, 3:40 PM CDT | Special Weather Statement | ARX | Clark | 65 min |
| Jun 29, 3:48 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 27 min |
| Jun 29, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 32 min |
| Jun 29, 4:57 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.